Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Smoothness of a conformal mapping on a subset of the boundary

Author: N. A. Shirokov
Translated by: S. Kislyakov
Original publication: Algebra i Analiz, tom 27 (2015), nomer 5.
Journal: St. Petersburg Math. J. 27 (2016), 841-849
MSC (2010): Primary 30C35
Published electronically: July 26, 2016
MathSciNet review: 3582947
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A conformal mapping $f$ of the unit disk onto a Jordan domain $G$ is considered. The boundary of $G$ has the following structure. Another Jordan domain $H$ is fixed whose boundary has Hölder smoothness $a>1$, and a countable family of open arcs dense in the boundary is specified. $G$ is obtained by replacement of each of these distinguished arcs with a Hölder arc of smoothness $b$, $1<b<a$, having the same end-points. Thus, $G$ has Hölder smoothness $b$. It is shown that if the lengths of the distinguished arcs decay sufficiently fast (depending on $a$ and $b$), the function $f$ still has Hölder smoothness $a$ on a set of positive measure on the unit circle. The numbers $a$ and $b$ are assumed to be nonintegers.

References [Enhancements On Off] (What's this?)

  • Ch. Pommerenke, Boundary behaviour of conformal maps, Grundlehren der mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 299, Springer-Verlag, Berlin, 1992. MR 1217706, DOI 10.1007/978-3-662-02770-7
  • E. M. Dyn′kin, Pseudoanalytic continuation of smooth functions. Uniform scale, Mathematical programming and related questions (Proc. Seventh Winter School, Drogobych, 1974) Central Èkonom.-Mat. Inst. Akad. Nauk SSSR, Moscow, 1976, pp. 40–73 (Russian). MR 0587795
  • E. M. Dyn′kin, The pseudoanalytic extension, J. Anal. Math. 60 (1993), 45–70. MR 1253229, DOI 10.1007/BF03341966
  • E. M. Dyn′kin, Nonanalytic symmetry principle and conformal mappings, Algebra i Analiz 5 (1993), no. 3, 119–142 (Russian, with Russian summary); English transl., St. Petersburg Math. J. 5 (1994), no. 3, 523–544. MR 1239901

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 30C35

Retrieve articles in all journals with MSC (2010): 30C35

Additional Information

N. A. Shirokov
Affiliation: Department of Mathematics and Mechanics, St. Petersburg State University, Universitetskiĭ pr. 28, Petrodvorets, St. Petersburg 198504, Russia

Keywords: Pseudocontinuation, conformal mapping, Hölder classes
Received by editor(s): December 15, 2014
Published electronically: July 26, 2016
Additional Notes: Supported by RFBR (grant no. 14-01-00198)
Article copyright: © Copyright 2016 American Mathematical Society